# SDR DL72E011780

- Difficulty date: November 7, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N830WA
- Make and model: Boeing 727247
- Aircraft serial: 21482
- Aircraft time: 73,589 hours, 44,495 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME STA 760, AN UNIDENTIFIED REPAIR WAS REMOVED FROM THE FS 760 LT OVERWING EXIT FRAME.  THE FRAME WAS FOUND WITH A TYPICAL CRACK PER BAC S/B 727-53-0197.  A NEW FRAME REPAIR WAS INSTALLED PER THE REQUIREMENTS OF THE S/B AND PER ER/A      382044-14AD, REV A.
